On processes with conditional independent increments and stable convergence in law
Séminaire de probabilités de Strasbourg, Volume 36  (2002), p. 383-401
@article{SPS_2002__36__383_0,
     author = {Jacob, Jean},
     title = {On processes with conditional independent increments and stable convergence in law},
     journal = {S\'eminaire de probabilit\'es de Strasbourg},
     publisher = {Springer - Lecture Notes in Mathematics},
     volume = {36},
     year = {2002},
     pages = {383-401},
     zbl = {1034.60035},
     mrnumber = {1971599},
     language = {en},
     url = {http://www.numdam.org/item/SPS_2002__36__383_0}
}
Jacod, Jean. On processes with conditional independent increments and stable convergence in law. Séminaire de probabilités de Strasbourg, Volume 36 (2002) , pp. 383-401. http://www.numdam.org/item/SPS_2002__36__383_0/

[1] Aldous, D.J. and Eagleson, G.K.. (1978): On mixing and stability of limit theorems. Ann. Probab. 6 325-331. | MR 517416 | Zbl 0376.60026

[2] Grigelionis B. (1975): The characterization of stochastic processes with conditionally independent increments. Litovk. Math. Sb. 15, 53-60. | MR 420875 | Zbl 0353.60079

[3] Jacod, J. and Mémin, J. (1981): Weak and strong solutions of stochastic differential equations; existence and stability. In Stochastic Integrals, D. Williams ed., Proc. LMS Symp., Lect. Notes in Math. 851, 169-212, Springer Verlag: Berlin. | MR 620991 | Zbl 0471.60066

[4] Jacod, J. and Shiryaev, A. (1987): Limit Theorems for Stochastic Processes. Springer-Verlag: Berlin. | MR 959133 | Zbl 0635.60021

[5] Jacod, J. (1997): On continuous conditional Gaussian martingales and stable convergence in law. Séminaire Proba. XXXI, Lect. Notes in Math. 1655, 232-246, Springer Verlag: Berlin. | Numdam | MR 1478732 | Zbl 0884.60038

[6] Jacod J., Jakubowski A., Mémin J. (2001): About asymptotic error in discretization of processes. Prépublication du Laboratoire de probabilités et modèles aléatoires.

[7] Ocone D.L. (1993): A symmetry characterization of conditionally independent increment martingales. Barcelona Seminar on Stochastic Analysis 1991, Progr. Probab. 32, Birkhäuser, Basel. | MR 1265048 | Zbl 0792.60035

[8] Renyi, A. (1963): On stable sequences of events. Sankya Ser. A, 25, 293-302. | MR 170385 | Zbl 0141.16401

[9] Traki, M. (1983): Existence de solutions d'un problème de martingales. C.R.A.S. Paris, 297, 353-356. | MR 732505 | Zbl 0543.60057

[10] Traki, M. (1985): Solutions faibles d'équations différentielles stochastiques et problèmes de martingales. Thèse Univ. Rennes-1.